# SDR DALA2018102506288

- Difficulty date: October 9, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N706DN
- Make and model: Boeing 777232LR
- Aircraft serial: 30440
- Aircraft time: 47,631 hours, 4,295 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7106, L/P 0776316) MTC TASK - STA 424 TO STA 445 , S-46L TO S-47L , LWR FX SKIN AREA FOUND WITH TWO ADJACENT BLEND-OUTS. EXISTING BLEND-OUTS AT THE NOTED LOCATION EVALUATED AND FOUND EXCEEDED LIMIT AS PER SRM 53-00-01-1A-1, ALLOWABLE DAMAGE 1, FIG 102 REV 77. ORIGINAL SKIN THK=0.070", MATERIAL REMOVED=0.047" AND REMAINING SKIN THK=0.023". DAMAGED AREA TRIMMED OUT AND EXTERNAL DOUBLER REPAIR CARRIED OUT AS PER SRM 53-00-01, REPAIR 7, FIG 202. REPAIR EMBODIMENT AT AIRCRAFT TOTAL FLIGHT CYCLES OF 4295 AND TOTAL FLIGHT HOURS OF 47631.37. THIS REPAIR IS A CATEGORY "B" REPAIR AND REQUIRED REPEAT INSPECTION PER SRM 53-00-01, REPAIR 7, TABLE 204. WITH ZERO-TIMED NOT CARRIED OPUT ON INITIAL FASTENER HOLES AT CRITICAL ROW, INSPECTION THRESHOLD AT 30,000 TOTAL FLIGHT CYCLES FROM THE TIME AIRPLANE WAS DELIVERED OR 16,000 FLIGHT CYCLES FROM THE TIME REPAIR INSTALLED, WHICHEVER COMES LATER. METHOD:HFEC AND DETAILED VISUAL.INTERVAL:16,000 FLIGHT CYCLES. IDENTIFIED REPAIR WITH LOG PAGE NUMBER PER PS:900-5-1 , NO.4.
